# SDR HEEA072733

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066106103
- Part serial: 17890
- Condition: Malfunctioned
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT SELF TEST PROPERLY.
